# SDR IPXA2021100774725

- Difficulty date: September 16, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: Lh Outbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING OUTBD FLAP OUTBD HINGE AT STA XW638.31 LUG HOLES HAS CORROSION.REPAIRED CORRODED LUG HOLES IAW VT-SAA EA 011-5740-01-A9372 REV I/R AND UPS EO MD11-5740-81796-A. (MINOR)
